MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. TRACHEAL TUBE IVORY NASAL SOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. TRACHEAL TUBE IVORY NASAL SOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/179/075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was received for investigation.Therefore, we are unable to determine the reported complaint.If we receive the device, we will reopen the investigation for further evaluations.Without the return of the samples a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.
 
Event or Problem Description
It was reported that the airbag pressure was insufficient.After having it re-pressurized, the airbag pressure was insufficient again after a while, there was bleeding and air leakage.The healthcare provider replaced it with a new one after that, there was no further air leakage.There were no patient harm or adverse events reported.

Brand Name
TRACHEAL TUBE IVORY NASAL SOFT SEAL CUFF
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21546986
Report Number3012307300-2025-02583
Device Sequence Number12726975
Product Code BTR
UDI-Device Identifier15019315022135
UDI-Public(01)15019315022135(17)281201(10)4445311
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/179/075
Device Lot Number4445311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale